How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2398
Experience:  MS Ophthalmology with 13 years of surgical expereince
25407765
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

Does having watery eyes and headache means that my eye sight

Customer Question

Hi does having watery eyes and headache means that my eye sight is weak now
Submitted: 1 year ago.
Category: Eye
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. A.S. Desai replied 1 year ago.
Hello,
Thank you for the question.I am Dr.A.S.Desai and I look forward to assisting you .
Having watery eyes and headache do not indicate that the eye sight has gone weak in the eyes.
Watering of eyes can occur in case of mild dry eyes, allergy. There are many other causes of watering of eyes but they are associated with other eye symptoms too such as redness, discharge, photophobia, blurred vision.
If your last eye exam was fine then I guess you don't have to worry about weak eyesight because of the present eye symptoms. Mild dry eyes can occur from viewing computer for long hours or reading continuously too. This occurs due to the reduced blink rate (normally 14-16 times a minute). This disrupts the normal tear film and causes dry eyes. Use lubricating eye drops , 1 drop 4 to 6 times a day. You can continue with Genteel eye drops.
The headache may or may not be related to the eye problem. Take one tablet of Tablet Tylenol, 500 mg , if the headache is severe.
If the watering of eyes becomes more profuse or is associated with any other eye symptom such as redness, discharge, pain, blurred vision then do get the eyes examined by an ophthalmologist for a closer look.
Thank you and best wishes.It was a pleasure to have answered this question.Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist

Related Eye Questions